Simple and Efficient Algorithms for Computing Smooth, Collision-free Feedback Laws Over Given Cell Decompositions release_gpcgmypiz5dmheg6xsd4y232py

by Stephen R. Lindemann, Steven M. LaValle

Published in The international journal of robotics research by SAGE Publications.

2009   Volume 28, p600-621

Archived Files and Locations

application/pdf  537.3 kB
file_jcbzzq3fwrgllakczkg3jny2ny (webarchive) (webarchive) (web) (webarchive)
Read Archived PDF
Preserved and Accessible
Type  article-journal
Stage   published
Year   2009
Language   en ?
Journal Metadata
Not in DOAJ
In Keepers Registry
ISSN-L:  0278-3649
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: 1b69e070-977c-418a-b0d5-c91254d280e4